Volume 37, Issue 4
A Discontinuous Galerkin Method by Patch Reconstruction for Biharmonic Problem

Ruo Li ,  Pingbing Ming ,  Zhiyuan Sun ,  Fanyi Yang and Zhijian Yang

10.4208/jcm.1807-m2017-0276

J. Comp. Math., 37 (2019), pp. 524-540.

Preview Full PDF BiBTex 99 1255
  • Abstract

We propose a new discontinuous Galerkin method based on the least-squares patch reconstruction for the biharmonic problem. We prove the optimal error estimate of the proposed method. The two-dimensional and three-dimensional numerical examples are presented to confirm the accuracy and efficiency of the method with several boundary conditions and several types of polygon meshes and polyhedral meshes.

  • History

Published online: 2019-02

  • AMS Subject Headings

49N45, 65N21

  • Cited by